The Sturm–Liouville problem with regular singular points. II
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 278-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a8,
author = {M. V. Fedoryuk},
title = {The {Sturm{\textendash}Liouville} problem with regular singular {points.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {278--286},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a8/}
}
M. V. Fedoryuk. The Sturm–Liouville problem with regular singular points. II. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 278-286. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a8/